HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item: https://hdl.handle.net/10086/14562

Files in This Item:

File Description SizeFormat
0100706201.pdf747KbAdobe PDF
Download
Title: Does International Diversification Really Diversify Risks?
Authors: Iwaisako, Tokuo  
Issue Date: Mar-2002
Publisher: Elsevier Science
Citation: Journal of the Japanese and International Economies
Volume: 16
Issue: 1
Start Page: 109
End Page: 134
DOI: 10.1006/jjie.2001.0483
Language: eng
Text Version: author
Rights: Copyright (C)2002, Elsevier Science. The definitive version is published in Journal of the Japanese and International Economies, Volume 16, Issue 1, March 2002, Pages 109-134
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback